Have you talked about this with your MS nurse / neurologist?
I’m wondering whether you might think about changing DMDs? It’s not that I know flu like symptoms can continue for longer than 24 hours after the injection, but I suspect any untoward symptoms like you are suffering could be a side effect from a DMD.
When I had awful cognitive problems taking Avonex, it took me a few months to actually connect the drug with the side effect. Then I did and missed a dose of Avonex the night before I had a neurology appointment. Then I could actually explain to the neuro and nurse what was happening to me. It was my first MS drug and I knew nothing whatsoever about MS, drugs, anything. So I didn’t realise that an inability to think was being caused by the drug.
Since then, I’ve learned a thing or two. And so my first inclination is to consider whether the drug is causing the problem. It’s not like there aren’t a few other options open nowadays. I was using Avonex in 2002!! There were only 4 DMDs available then.